# SDR DALA1122539870

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL 72 TOP SKIN HOLE PUNCH CUTOUT DAMAGE IAW DC9 SRM 53-01.  HFEC INSP IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED.  FABRICATED FILLER AND DOUBLER FROM 7075-T6 .025 LOT 1120200 IAW DC9N SRM 53-01.  INSTALLED FILLER AND DOUBLER IAW DC9 SRM 51-30-2 AND 51-30-8.
